MathSciNet Relay Station
MathSciNet bibliographic data
MR1331764 (96e:11139) 11R29 (11E25 11R11)
Kučera, Radan On the parity of the class number of a biquadratic field. J. Number Theory 52 (1995), no. 1, 43–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement